# SDR SWAA002120

- Difficulty date: October 23, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 45,494 hours, 33,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND 3.5 FUSELAGE SKIN CRACK AT BS 750, STR 23R.  REPAIRED SKIN PER SRM.
